# SDR DALA2015030701999

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,190 hours, 13,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, SLANT PANEL SUPPORT, CORRODED AROUND SEVERAL FASTENER HOLES, STA 1245-1307, ABOVE L27L.  TASK  53-302-07.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-40-01, FIG 7 AND 51-10-05.  LP 1850686.
